PRe Workout and stomach?
- 01-20-2011, 01:55 PM
- 01-20-2011, 02:17 PM
Perhaps there is an issue dosing the two preworkout products together? Or maybe you are sensitive to one of the ingredients in one of them?
- 01-20-2011, 03:47 PM
Ya...i wasnt using both of them at same time. Just was going to try LIT UP and took yesterday and it was upsetting a little bit..espicially after I eat. What stomach side effects did it give you?
01-20-2011, 04:57 PM
01-20-2011, 05:01 PM
I bought a jug of Lit Up and I don't think I will be able to use it either. I'm disappointed by this because I was excited to see what this ingredient combination could do. The only ingredient I could think that would cause it is the Betaine HCL because I have pretty much used all the others with no problems.
Always open light. Itís not what you open with, itís what you finish with. Louie Simmons
01-21-2011, 12:24 PM
Most pre work out stims in general will mess with your stomach a little, no getting around that. Just plan ahead and allot some extra time before you start your work out to take car of business and you'll be fine, haha.
01-21-2011, 01:33 PM
I did have similar issues with some product, but not all of them have the same issue. Most products that are heavy in stimulants probably produce similar effects, but also a lot of addeditives are added to the formula to improve taste, texture and mixability of the ingredients. I think you need to explore and experiment with other products until you find what works for you best. Some products give me the bathroom runs and I get a stomach ache right away, while others purely give me a huge discomfort and pain. I usually stop taking them after 1-2 times because a good product should not make me feel that way (unless it was a free product or sample then I am OK, but why would I pay for something that gives me discomfort!!!). I decided to never use proprietary blend products for my pre-workouts or any product where their ingredient dosage in the supplement fact (grams) don't add up to the total dosage/serving size indicating fillers and crap added to the product which could be the cause of the issues. I stick with clean products that work, like UP-LIFT, Bulldozer XL5000, BodyOctane, CLOUT, CGT-10 ..etc. These products use no fillers, no crap and no proprietary blends.
It is not true that you should get used to this discomfort and live with it, people react differently. If your body is upset from ingesting something, then it is a sign for you to stop and not to keep forcing it.
Similar Forum Threads
- By marcink99 in forum Training ForumReplies: 22Last Post: 07-09-2011, 02:58 PM
- By Theipodpeople in forum Weight LossReplies: 13Last Post: 04-25-2009, 07:33 AM
- By silverSurfer in forum Weight LossReplies: 9Last Post: 06-24-2008, 05:40 AM
- By hypo in forum Exercise ScienceReplies: 8Last Post: 09-24-2004, 07:43 PM
- By sugashane in forum AnabolicsReplies: 7Last Post: 04-26-2004, 01:13 PM